# SDR DXTA200500916

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 5,807 hours, 4,825 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

CO-PILOT TAXING TO RUNWAY, RT BRAKE PEDAL GOES APPROXIATELY FIVE INCHES MORE THAN LT PEDAL TO APPLY FULL PRESSURE.  ITEM IS UNDER INVESTIGATION.
